# SDR SWAA2024012938693

- Difficulty date: January 8, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 30,377 hours, 14,523 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FLANGE CRACKED; LOCATED AT UPPER TRAILING EDGE; JUST IB OF DEFLECTION ROLLER ON LEFT WING ABOVE 551GB.<[01] REPLACED RETAINER PER SRM 51-10-02/ SRM 51-40-02.;[02] REPLACED RETAINER PER SRM 51-10-02/ SRM 51-40-02.;[03] REPLACED RETAINER PER SRM 51-10-02/ SRM 51-40-02.
